| Catalog Number |
788624 |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening the stent was damaged.Per additional information received on 04dec2025, there was a scratch near the lumen, and it looked like it might tear and also, they noticed damage to the device upon opening.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.